# SDR EE4Y2021100113957

- Difficulty date: August 24, 2021
- Submitted: October 1, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N901QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000100
- Aircraft time: 31,484 hours, 18,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT FORWARD FUSELAGE UPPER SKIN PANEL, WITH DENT OUT ALLOWABLE DAMAGE LIMITS PER SRM, LOCATED AT FR11+90MM, BTWEEN STRG-4 AND STRG-5, THE DAMAGE
WAS REPAIRED INSTALLING EXTERNAL REPAIR DOUBLER AS PER ERJ-190 PART II SRM 53-10-01 REPAIR 62 AND SRM 51-75-17.
